Alert archive / Tennessee / River Flood Warnings in 2017

River Flood Warning 5, NWS Morristown, TN

April 22, 2017Scott County, Virginia; Grainger County, Hancock County, Tennessee

NWS Morristown, TN issued this river flood warning at Apr 22, 2017, 9:06 PM EDT for Scott County, Virginia; Grainger County, Hancock County, Tennessee. It took effect at Apr 23, 2017, 6:36 AM EDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2017, 9:06 PM EDT (01:06 UTC)
In effect from
Apr 23, 2017, 6:36 AM EDT
Expired
Apr 25, 2017, 7:34 AM EDT
In force
49 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Grainger County, TN, Hancock County, TN, Scott County, VA

The radar

The Knoxville radar (KMRX), 78 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clinch River near Speers Ferry (SFYV2). The gauge peaked at 25.76 ft at Apr 24, 2017, 2:00 PM EDT.

actionminormoderate102004/2304/2404/2504/26
Action stage
16 ft
Minor stage
18 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03527000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

755 
WGUS44 KMRX 230106
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown, Tennessee
906 PM EDT Sat Apr 22 2017

...The National Weather Service in Morristown, TN has issued a Flood 
Warning for the following rivers ...

  Clinch River Near Speers Ferry VA affecting Grainger...Hancock and 
  Scott Counties

Runoff from heavy rain will lead to minor flooding along the Clinch 
River near Speers Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC057-067-VAC169-240106-
/O.NEW.KMRX.FL.W.0005.170423T1036Z-170425T1134Z/
/SFYV2.1.ER.170423T1036Z.170424T0600Z.170425T0534Z.NO/
906 PM EDT Sat Apr 22 2017

The National Weather Service in Morristown, TN has issued a
* Flood Warning for 
  The Clinch River Near Speers Ferry VA.
* From Sunday morning until Tuesday morning.
* At 08:15 PM Saturday the stage was 12.9 feet and rising.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 21.5 feet by early Monday morning. The river will 
  fall below flood stage by early Tuesday morning.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 21.5 feet by early Monday morning. The river will 
  fall back below flood stage by early Tuesday morning.
* At 21.0 feet...One or two houses are threatened.

&&
 
LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246

$$
2 follow-up statements
151 
WGUS84 KMRX 231154
FLSMRX
Flood Statement
National Weather Service Morristown, Tennessee
754 AM EDT Sun Apr 23 2017

...The Flood Warning continues for the following rivers ...

  North Fork Holston River Near Gate City VA affecting Hawkins...
  Sullivan and Scott Counties 
 
...The Flood Warning continues for the following rivers ...
  Clinch River Near Speers Ferry VA affecting Grainger...Hancock and
  Scott Counties 
  Clinch River Above Tazewell TN affecting Claiborne...Grainger and 
  Hancock Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC057-067-VAC169-240154-
/O.CON.KMRX.FL.W.0005.000000T0000Z-170425T1134Z/
/SFYV2.1.ER.170423T1144Z.170424T0600Z.170425T0534Z.NO/
754 AM EDT Sun Apr 23 2017

The Flood Warning continues for
  The Clinch River Near Speers Ferry VA.
* From this morning until Tuesday morning.
* At 07:15 AM Sunday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 21.5 feet by after midnight tomorrow. The river will 
  fall below flood stage by early Tuesday morning.
* At 21.0 feet...One or two houses are threatened.

&&
 
LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246

$$

TNC025-057-067-240154-
/O.CON.KMRX.FL.W.0002.170423T1800Z-170425T1100Z/
/TAZT1.1.ER.170423T1800Z.170424T1200Z.170425T0500Z.NO/
754 AM EDT Sun Apr 23 2017

The Flood Warning continues for
  The Clinch River Above Tazewell TN.
* From this afternoon until Tuesday morning.
* At 07:30 AM Sunday the stage was 11.2 feet.
* Flood stage is 12.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 13.0 feet by tomorrow morning. The river will fall 
  below flood stage by early Tuesday morning.
* At 12.0 feet...Flooding of pasture land near Grissom Island begins.
  The city of Tazewell, Tennessee is not affected by flooding of the 
  Clinch River.

&&
 
LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296

$$

TNC073-163-VAC169-240154-
/O.EXT.KMRX.FL.W.0003.000000T0000Z-170424T0600Z/
/GATV2.1.ER.170423T1800Z.170423T1800Z.170424T0000Z.NO/
754 AM EDT Sun Apr 23 2017

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The North Fork Holston River Near Gate City VA.
* From this afternoon until late tonight.
* At 07:15 AM Sunday the stage was 9.9 feet.
* Flood stage is 12.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 12.0 feet by this afternoon. The river will fall below
  flood stage by this evening.
* At 12.0 feet...Water begins to cover some low lying county roads.

&&
 
LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233

$$
662 
WGUS84 KMRX 231944
FLSMRX
Flood Statement
National Weather Service Morristown, Tennessee
344 PM EDT Sun Apr 23 2017

...The Flood Warning is cancelled for the following rivers ...

  Clinch River Near Speers Ferry VA affecting Grainger...Hancock and
  Scott Counties

...The Flood Warning continues for the following rivers ...

  Clinch River Above Tazewell TN affecting Claiborne...Grainger and 
  Hancock Counties 
  North Fork Holston River Near Gate City VA affecting Hawkins...
  Sullivan and Scott Counties 
 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC057-067-VAC169-232014-
/O.CAN.KMRX.FL.W.0005.000000T0000Z-170425T1134Z/
/SFYV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
344 PM EDT Sun Apr 23 2017

The Flood Warning is cancelled for
  The Clinch River Near Speers Ferry VA.
* At 3:15 PM Sunday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 18.0 feet...County Road 627 just downstream floods.

&&
 
LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246

$$

TNC025-057-067-240944-
/O.EXT.KMRX.FL.W.0002.000000T0000Z-170425T1200Z/
/TAZT1.1.ER.170423T1446Z.170424T0600Z.170425T0600Z.NO/
344 PM EDT Sun Apr 23 2017

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Clinch River Above Tazewell TN.
* Until Tuesday morning.
* At 3:30 PM Sunday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by 
  after midnight tomorrow...but is then expected to begin falling. 
  The river will fall below flood stage by early Tuesday morning.
* At 16.0 feet...Extensive flooding of pasture land around Grissom 
  Island occurs. The city of Tazewell, Tennessee is not affected by 
  flooding of the Clinch River.

&&
 
LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296

$$

TNC073-163-VAC169-240944-
/O.EXT.KMRX.FL.W.0003.000000T0000Z-170424T1800Z/
/GATV2.1.ER.170424T1200Z.170424T1200Z.170424T1200Z.NO/
344 PM EDT Sun Apr 23 2017

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The North Fork Holston River Near Gate City VA.
* From tomorrow morning until Monday afternoon.
* At 3:15 PM Sunday the stage was 10.5 feet.
* Flood stage is 12.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue 
  to rise to near 12.0 feet Monday morning. The river will fall 
  below flood stage Mondaya fternoon.
* At 12.0 feet...Water begins to cover some low lying county roads.

&&
 
LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 22, 7:03 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 22, 7:03 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
703 PM EDT Sat Apr 22 2017

.AVIATION...
Flight restrictions in showers and thunderstorms will continue for
the next few hours across the forecast area. After sunset,
convection with diminish, but rain, lowering ceilings, and
reduced visibilities will continue through early tonight. A brief
lull is expected before sunrise tomorrow morning, with just some
light, scattered showers around. By late morning, rain will fill
back in and steady rain is expected through the end of the TAF
period (resulting in continued low cigs and reduced visibilities).

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday afternoon for Cherokee-Clay.

TN...Flash Flood Watch through Sunday afternoon for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington TN-West Polk.

VA...Flash Flood Watch through Sunday afternoon for Lee-Russell-Scott-
     Washington-Wise.

&&

EMH
Hazardous weather outlook, Apr 22, 10:21 AM EDT, 10 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
1021 AM EDT Sat Apr 22 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231430-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
1021 AM EDT Sat Apr 22 2017 /921 AM CDT Sat Apr 22 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

...Strong to Possibly Severe Storms are expected this Afternoon
and Evening...
...Flash flood Watch is in effect beginning by mid-afternoon
Today and continuing through Sunday Afternoon...

A cold front will across the region Today producing scattered to
numerous showers and thunderstorms. Some of these storms could be
strong to possibly severe from the mid-afternoon through the
evening. The main concern being hail up to quarter size, damaging
downburst winds up to 60 mph, heavy rainfall and lightning.

The heavy rains may cause localized flash flooding, especially
along and near a stalled out boundary stretched along the
northern Plateau and Cumberland Mountains near the
Tennessee/Virginia border.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

...Locally Heavy Rainfall and Flash Flooding are possible
through Sunday...

A storm system will move across the Tennessee Valley and southern
Appalachians Saturday night and Sunday. Widespread showers and
embedded thunderstorms are expected with locally heavy rainfall
expected.

One to three inches of rainfall will be common across much of the
area through Sunday with localized amounts in excess of 4 inches
possible.

The persistent rainfall will saturate the ground across much of
the area. The additional heavy rains could lead to flooding of
roadways, poor drainage areas, low lying areas and small rivers
and streams across the region. Mud slides are possible, especially
across the burn scar areas of Sevier County, Tennessee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Apr 22, 7:01 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
701 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     SALE CREEK              35.38N 85.11W
04/22/2017                   HAMILTON           TN   EMERGENCY MNGR

            TREE DOWN ON A HOME IN SALE CREEK.

&&
Local storm report, Apr 22, 7:02 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
702 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             4 N KNOXVILLE           36.03N 83.95W
04/22/2017  E1.00 INCH       KNOX               TN   AMATEUR RADIO

0525 PM     HAIL             KNOXVILLE               35.97N 83.95W
04/22/2017  E1.75 INCH       KNOX               TN   PUBLIC

            SEVERAL REPORTS OF GOLFBALL SIZE HAIL IN AND AROUND
            KNOXVILLE. REPORTS FROM FB AND TWITTER WITH PICTURES.

0535 PM     TSTM WND DMG     STRAWBERRY PLAINS       36.06N 83.69W
04/22/2017                   KNOX               TN   911 CALL CENTER

            A FEW TREES DOWN AROUND THE STRAWBERRY PLAINS AREA AND
            SOUTH NEAR I-40.

0545 PM     FLASH FLOOD      4 NE KNOXVILLE          36.02N 83.90W
04/22/2017                   KNOX               TN   PUBLIC

            WATER COMPLETELY COVERING ROADWAY AT RUTLEDGE PIKE AND
            I-40. REPORT VIA FB.

0600 PM     FLASH FLOOD      OAKDALE                 35.99N 84.56W
04/22/2017                   MORGAN             TN   EMERGENCY MNGR

            PORTIONS OF STATE HIGHWAY 328 SHUTDOWN DUE TO FLOODING
            NEAR MILE MARKER 4. ROCKSLIDE ON HIGHWAY 62. CAMP AUSTIN
            RD CLOSED DUE TO FLOODING. A ROAD WITHIN CITY LIMITS OF
            OAKDALE CLOSED NEAR CITY PARK.

0615 PM     HAIL             3 SE DANDRIDGE          35.99N 83.38W
04/22/2017  E1.00 INCH       JEFFERSON          TN   TRAINED SPOTTER

0618 PM     TSTM WND DMG     DAYTON                  35.49N 85.01W
04/22/2017                   RHEA               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS SOUTHERN END OF RHEA COUNTY.

0618 PM     TSTM WND DMG     SALE CREEK              35.38N 85.11W
04/22/2017                   HAMILTON           TN   EMERGENCY MNGR

            TREE DOWN ON A HOME IN SALE CREEK.

0635 PM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
04/22/2017                   COCKE              TN   EMERGENCY MNGR

            A FEW TREES DOWN AROUND THE COUNTY.

&&
Local storm report, Apr 22, 7:05 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
705 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     ATHENS                  35.45N 84.60W
04/22/2017                   MCMINN             TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE COUNTY.

&&
Special weather statement, Apr 22, 7:21 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
721 PM EDT SAT APR 22 2017

NCZ060-061-TNZ071>074-086-087-102-230000-
Clay NC-Cherokee NC-Blount Smoky Mountains TN-Northwest Monroe TN-
East Polk TN-Sevier Smoky Mountains TN-NW Blount TN-
Southeast Monroe TN-North Sevier TN-
721 PM EDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY...SOUTHEASTERN
POLK...BLOUNT...EASTERN MONROE AND SEVIER COUNTIES UNTIL 800 PM
EDT...

At 720 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Maryville to 15 miles
southeast of Madisonville to 12 miles southeast of Etowah to 9 miles
southwest of Ducktown. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Maryville, Gatlinburg, Andrews, Murphy, Ducktown, Hayesville, Pigeon
Forge, Nantahala Lake, Pittman Center, Townsend, William L. Davenport
Refuge, Walland, Copperhill, Brasstown, Clover Hill, Cades Cove,
Elkmont, Great Smoky Mountains N.p., Tusquitee and Violet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8451 3500 8451 3518 8437 3537 8413
      3571 8410 3587 8329 3571 8325 3566 8330
      3566 8335 3556 8350 3556 8376 3552 8388
      3541 8402 3531 8404 3522 8397 3526 8371
      3515 8373 3516 8365 3500 8349 3499 8349
TIME...MOT...LOC 2320Z 256DEG 49KT 3565 8413 3539 8415 3519 8439 3498
8455

05/MA
Local storm report, Apr 22, 7:32 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      POWELL                  36.03N 84.03W
04/22/2017                   KNOX               TN   PUBLIC

            BEAVER CREEK IN POWELL IS OUT OF ITS BANKS, AFFECTING AT
            LEAST ONE MOBILE HOME WHERE THE WATER IS UP TO THE
            SKIRTING. FB REPORT WITH PICTURE.

&&
Local storm report, Apr 22, 8:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
849 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     ANDREWS                 35.20N 83.82W
04/22/2017                   CHEROKEE           NC   TRAINED SPOTTER

            TREES UPROOTED. ALSO, TREE DOWN ACROSS WESTBOUND US HWY
            19/74 BLOCKING TRAFFIC.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 10:39 PM EDTAreal Flood AdvisoryMRXLee, Scott, City of Bristol3 hr
Apr 23, 9:09 AM EDTAreal Flood AdvisoryMRXLee, Scott, Wise, City of Norton6 hr
Apr 23, 9:13 AM EDTAreal Flood AdvisoryMRXRussell, Washington, City of Bristol6 hr
Apr 23, 12:32 PM EDTAreal Flood WarningMRXLee, Scott, Wise, City of Norton6 hr
Apr 23, 12:47 PM EDTAreal Flood WarningMRXRussell, Washington, City of Bristol6 hr
Apr 23, 6:31 PM EDTAreal Flood WarningMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more15 hr
Apr 23, 6:59 PM EDTRiver Flood WarningMRXRussell, Scott26 hr
Apr 23, 6:59 PM EDTRiver Flood WarningMRXScott50 hr
Apr 22, 8:20 PM EDTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more3 hr
Apr 22, 8:45 PM EDTAreal Flood WarningMRXAnderson, Blount, Campbell, Knox, Loudon, Morgan and 4 more3 hr
Apr 22, 11:39 PM EDTAreal Flood WarningMRXAnderson, Blount, Campbell, Knox, Loudon, Morgan and 4 more3 hr
Apr 23, 8:57 AM EDTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more6 hr
Apr 23, 9:01 AM EDTAreal Flood AdvisoryMRXLoudon, Monroe, Roane6 hr
Apr 23, 9:04 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 2 more6 hr
Apr 23, 12:35 PM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more6 hr
Apr 23, 12:42 PM EDTAreal Flood WarningMRXLoudon, Monroe, Roane6 hr
Apr 23, 12:44 PM EDTAreal Flood WarningMRXAnderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 2 more6 hr
Apr 23, 3:46 PM EDTRiver Flood WarningMRXClaiborne, Hancock53 hr
Apr 23, 6:26 PM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 6 more6 hr
Apr 23, 6:59 PM EDTRiver Flood WarningMRXMorgan, Roane14 hr

Nearby

River Flood Warnings in Tennessee, 2017River Flood Warnings in Virginia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.